2 x CEFALGIN 10 TABS — MADE IN POLAND — FREE SHIPPING

(CEFALGIN )
2 x CEFALGIN 10 TABS — MADE IN POLAND — FREE SHIPPING
Availability: In Stock
ADAMED Brand: ADAMED

Indications:

pain of mild or moderate intensity: migraine headaches, toothaches, menstrual pain, neuralgia, fever.

Composition:

1 tablet contains: active substances: paracetamol 250mg, propyphenazone 150mg, caffeine 50mg; the other excipients are: potato starch, sodium lauryl sulfate, polyvinyl alcohol, gelatin, colloidal anhydrous silica, magnesium stearate.

Action:

Cefalgin is a combined preparation containing paracetamol and propyphenazone as active substances with analgesic and antipyretic properties and a small dose of caffeine. The active substances included in the preparation support each other's action. Caffeine enhances the analgesic effect of paracetamol.

Dosage:

adults: 1 to 2 tablets at a time. If necessary, the dose can be repeated up to 3 times a day. The tablet should be washed down with plenty of water. The preparation should not be taken for more than 7 days without consulting a doctor. Cefalgin should be taken after eating, with plenty of water.

Contraindications:

allergy to any of the preparation components, allergy to pyrazolone preparations or their derivatives, contained in other preparations (phenazone, propyphenazone, aminophenazone, phenylbutazone or metamizole), severe liver or kidney failure if the patient has changes in the peripheral blood picture, such as anemia, leukopenia, agranulocytosis, congenital deficiency of 6-phosphate dehydrogenase, hypertension, gastric or duodenal ulcer disease, acute hepatic porphyria, alcoholism.

Tags: CEFALGIN

There are no reviews for this product.

Write a review

Buyers Online